# SDR DL72K000727

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,244 hours, 49,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FS 1142.7 CARGO DOOR OPENING  FRAME ON THE FORWARD SIDE OF THE WEB.  THE CORROSION WAS BLENDED AND A DOUBLER INSTALLED PER ERA 334273-14 AT HMV.
